MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. FORTIFY; FORTIFY Ø12MM CORE, HEIGHT 21-29MM

GLOBUS MEDICAL, INC. FORTIFY; FORTIFY Ø12MM CORE, HEIGHT 21-29MM
Model Number 151.052
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/20/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation.The device was subjected to a micro-ct scan showing that the lock has not been deformed and remains in the locked position.The inserter hole that exposes the lock was also visually confirmed as not having any soft tissue or biomaterial buildup.A series of internal measurements were taken to verify the relative dimensions were within tolerance.All inspected dimensions, except for the lock wall to center axis distance and the gear's retaining ring inner ø, are considered within tolerance.Since these values were measured from a 3d model generated by a micro-ct scan, there is to be some expected variability in the results.Having the lock wall to center axis distance and the gear's retaining ring inner ø be out of tolerance is likely not the cause for the cage's collapse.The lock wall distance being over the tolerance makes it more difficult for the lock to slip out of place, and the retaining ring's inner ø is not undersized to the point that it will counteract this increased wall distance.No determinations could be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported that a revision was needed to replace a fortify core that had lost height post operatively.

Brand Name
FORTIFY
Common Device Name
FORTIFY Ø12MM CORE, HEIGHT 21-29MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key16197040
Report Number3004142400-2023-00010
Device Sequence Number5273597
Product Code MQP
UDI-Device Identifier00889095042900
UDI-Public00889095042900
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K112756
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number151.052
Device Lot NumberBAA403BP
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/29/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/21/2022
Initial Report FDA Received Date01/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age64 YR
Patient SexFemale
Patient RaceWhite